Advances in Theoretical and Mathematical Physics

Newest issue

Volume 26 (2022)

Number 4


Topological recursion for the extended Ooguri–Vafa partition function of colored HOMFLY-PT polynomials of torus knots

Petr Dunin-Barkowski, Maxim Kazarian, Aleksandr Popolitov, Sergey Shadrin, and Alexey Sleptsov

pp. 793-833

CFTs on curved spaces

Ken Kikuchi

pp. 835-919

On the complex affine structures of SYZ fibration of del Pezzo surfaces

Siu-Cheong Lau, Tsung-Ju Lee, and Yu-Shen Lin

pp. 921-955